0

Decorel Forte Plus Cold & Cough Relief Tablets Medique® 42533

    Medique 42533 Decorel Forte Plus severe cough and cold relief tablets give you quick relief from symptoms associated with upper respiratory conditions and the common cold like coughs, nasal secretions, sore throat, and congestion. These severe cough and cold relief tablets are individually packaged two per package to prevent cross contamination with use and tamper evident. Spanish labeling is provided when possible. These easy to swallow coated Decorel Forte Plus tablets provide relief from minor aches and pains that may occur in an industrial, office or other large setting. Stock the first aid kit and alleviate minor discomfort to help get the job done.
  • Film coated and easy to swallow tablets
  • Individually packaged and tamper evident foil packets
  • Provides fast relief from coughs, congestion, nasal secretions, and sore throats
  • Each packet contains 2 tablets
  • Fever Reducer
  • Spanish labeling provided when possible

Technical Specs:

Physical Form     Film Coated Tablet    
Recommended Uses     Congestion
Nasal Secretions
Cough
Cold
Upper Respiratory Conditions    
Counts     50 x 2    
Formula     Acetaminophen (325 mg)
Guaifenesin (200 mg)
Phenylephrine HCl (5 mg)
Dextromethorphan HBR (15 mg)    
Container Type     Packet    
Special Features     Easy to Swallow    
Package Quantity     100 per Box    

Downloads:

Decorel Forte Plus Cold & Cough Relief Tablets Medique® 42533Decorel Forte Plus Cold & Cough Relief TabletsDecorel Forte Plus Cold & Cough Relief Tablets spec sheet

Manufacturer Description:

For temporary relief of cold symptoms including: fever, cough, sore throat, minor aches and pains, headache, nasal congestion, and upper respiratory congestion. This medicine helps to loosen phlegm and thin bronchial secretions to make coughs more productive.

Directions: Use only for adults and children 12 years and older. Take 2 tablets with water every 6-8 hours as needed. Do not exceed 8 tablets in 24 hours.

Each tablet contains: Acetaminophen 325mg; Guaifenesin 200mg; Phenylephrine HCl 5mg; Dextromethorphan HBR 15mg

Warnings: Ask your doctor before use if you have liver disease, heart disease, high blood pressure, thyroid disease, diabetes, cough that occurs with too much mucus, or a chronic cough that lasts as occurs with smoking, asthma, chronic bronchitis

Hant # MFG # UPC
19976 42533